# SDR 05FDEA04394

- Difficulty date: December 21, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00757  FORWARD ENTRY DOOR AFT LOWER STOP PIN FITTING GOUGED.  COMPLIED WITH FED EX EA 7-5210-91434.
